Vol. 32, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Disconjugacy of linear differential equations in the complex domain

Meira Lavie

Vol. 32 (1970), No. 2, 435–457
Abstract

Necessary conditions for disconjugacy of n-th order linear differential equations in the unit disk, as well as sufficient conditions for m m disconjugacy of self-adjoint equations are obtained. Invariants of the differential equation under Möbius transformations are used and some examples are considered.

Mathematical Subject Classification
Primary: 34.06
Milestones
Received: 7 April 1969
Published: 1 February 1970
Authors
Meira Lavie